Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Fever,headache,cold,taking factive and vitamins causing fatigue.

I was prescribed cetil 500mg medicine last week when i visited doc for fever & cold . I discontinued it after 2 days since i fell more sick. After 4 days i visited another doc who prescribed Factive and vitamins called Immunace. I feel better with vitamins. But extremely tired in mornings and headaches .I ve stopped Factive and only take vitamins 1/2 tablet.Please advise.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi there.

Thanks for the query.

Do you have any known allergies to certain food or medication ?

Do you have diabetes ?

It appears that you may have not suited well with the Cetil medication because of possible allergy or severe infection. Viral infections tend to not respond to Antibiotics like Cetil but usually Vitamins will do the trick in helping spontaneous cure by body immunity.

Continue taking the Factive and Vitamins as your Doctor advised. Eat a diet with plenty of fresh fruits and green leafy vegetables. Drink plenty of fresh fruit juice and water. These help to fight various infections especially viral infections.

Do steam inhalation for relief from severe cold. Take a Paracetamol tablet for relief from headache and body pain, under medical supervision.

Wishing speedy recovery.


Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor